# SDR 07FDEA03112

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69456281
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FWD LWR CARGO PIT BILGE STRINGER TIE, ON PRESSURE BULKHEAD HAS CORROSION, STA 740, STR 27R.  REMOVED CORRODED STRINGER TIES, FABRICATED NEW STRINGER TIES, AND INSTALLED.  REF BOEING DRAWING NR 69-45628 AND SRM 51-30-02.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
